On the solution set of a fractional integro-differential inclusion involving Caputo-Katugampola derivative

  • Aurelian Cernea Faculty of Mathematics and Computer Science, University of Bucharest, Academiei 14, 010014 Bucharest, Romania, Academy of Romanian Scientists, Splaiul Independent¸ei 54, 050094 Bucharest, Romania.

Abstract

We study an initial value problem associated to a fractional integro-differential inclusion defined by Caputo-Katugampola derivative and by a set-valued map with nonconvex values. We prove the arcwise connectedness of the solution set and that the set of selections corresponding to the solutions of the problem considered is a retract of the space of integrable functions on a given interval.

Published
2017-10-01
How to Cite
CERNEA, Aurelian. On the solution set of a fractional integro-differential inclusion involving Caputo-Katugampola derivative. CUBO, A Mathematical Journal, [S.l.], v. 19, n. 3, p. 31–42, oct. 2017. ISSN 0719-0646. Available at: <http://revistas.ufro.cl/index.php/cubo/article/view/1627>. Date accessed: 17 oct. 2018.